# SDR SWIA202158128

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 45,450 hours, 38,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT, UPPER/FWD STOP-FITTING IS CRACKED.     (FILED CLOSED)      REMOVED AND INSTALLED NEW PAX DOOR CUTOUT, UPPER/FWD STOP-FITTING WITH SERVICEABLE PART IAW CRJ 200 SRM 51-42-21. / REF CP 22736778  FOR OPS CHECKS DISCREPANCIES.
